sanjayZ replied to sanjayZ's topic in General DiscussionThanks a lot guys, I'm just curious, cause I really do work my ass off with or without it, granted i wasnt a straight A student because of the issues that resulted in the percription in the first place, but I always knew what I was taking about, and minus the fact that I didnt run, I worked hard at TKD and did a shit load of push ups, granted I know a lot more about exercising now, and after gaining a lot of weight senior and freshman year, I lost almost all of it, I'm just worried that when I give it up because I feel so dependant on it in a lot of ways, I wont be able to train or workout at all, especially after work, like I almost never take it in order make it through a work day, but afterwords, Tiling, and construction being so exhausting I take it because I have shit to do, and I'm worried that I wont be able to continue training and take my first fight while also working if I stop, and I dont like that feeling. and I know it will be worth it in the longrun to stop, but I'm so terrified that I'll freeze up, stop running, stop eating healthy, start smoking again, stop training, and generally just halt all my progress towards the goals I've thought so long and hard about in an attempt to turn what I love doing into a future career, and also have a back up plan that I dont totally despise ya know? I cant stand doing nothing, just as much as i hate feeling dependent on adderall. and this bothers me so much more than it did when I started taking it through a doctor's advice to help me with my school work, that didnt bother me nearly as much, but I guess it really makes it harder to do anything once you start taking it for something else even if they're relitively unrelated to begin with. Do you guys have any Idea's as to how long it will take for me to be able to kick it back into gear without feeling misserable about running or training once I stop? Or any tips to help out with the sluggish-ness that will make it tough for me to keep up my living space, and exercise and all of that, because of how rough leaving H.S. and starting college were, after I left it took me quite a few months to do anything other than obsess about organizing my room, or just sitting on the couch for like days without sleeping much, let alone figure out what I wanted to do with my life, and what I wanted to study, and how to go about trying to achieve all of that and even longer to decide I was ready to apply to school again. I don't want to feel stuck when I quit. also a side not, as for the chest pain or anything like that, I train seriously hard, when i started doing strength training, once I could do 20 pull ups in a set, I shifted my weight lifting program from 3-4 full body calisthenic workouts to 3 upper body, one deadlift day, and sometimes very light leg calisthenics ( my thighs are massively strong, and I actually need to lose some muscle mass to help get down and maintain weight for fighting because cutting weight seems very unhealthy), along with martial arts 5-6 days a week for 3-5 hours a day and running 2-4 days a week anywhere from 2-6 miles depending on how much time i have in the day obviously, if I work chances are my workout is shorter than on a day off where I can split up the cardio and martial arts and so on to the morning and evening, but my chest only ever hurt once, and I saw a cardiologist about it very quickly and we had a long discussion about the adderall, and he said given the dose Im taking and that the chest pain went away I should'nt have too much of an issue, and also that my heart was A ok, so i think that was mainly anxiety and smoking related bc i had smoked a hell of a lot the week before. anyway, this last park was fairly irrelivant, because I know it isnt actually healthy and can in fact hurt my heart. Thanks again, and sorry for ranting, it's nice to finally find a forum about this kind of stuff, as apposed to just a regular add or medication forum which i have found to be full of a bunch of nitwitted ninny's
sanjayZ posted a topic in General DiscussionHey, so im a 20 year old guy, and I wasn't put on Adderall or sleep medications until I was 17 and stayed up for 118 hours straight without it as a result of anxiety because I couldn't focus on this like 20-something page nueroscience paper I was working on and I have some intense OCD that ads to my insomnia. Anyway, I've done martial arts for 13 years, and when i was in middle/high school was kind of a chubby guy, and i struggled to lose weight, constantly trying to find alternatives to running, after my first (awful) semester of college and a very depressing last year of high school I left college because I was miserable, not training since senior year, and continuing to gain wait, and being home for break, picking up muay thai made me remember what i really love to do, which is exercise and martial arts. I started running, and training really hard, and I'm in truly fantastic shape, if I dieted (ate healthier) in a more strict way, I'd be at the weight I need to so I can compete. however, I've been feeling since roughly july of last summer, like I cant workout without my pills. Now I have consistently tested weather or not I can run, or train, or do as many pull ups, or lift as strong when I'm not on it, and while pull ups and lifting weights can be daunting or hard to start cause im shooting the shit, I can bench and lift and deadlift just as much, and do just as many pull ups, push ups, handstand push ups and so on, provided that I've gotten enough sleep and eaten enough through out the day. I can also train just as hard, but the problem is, that when i do take my adderall, I feel so much more pumped, even though, it probably burns me out a little faster, I'm stubborn and I've never been one to go to muay thai or TKD and train for an hour and stop, im always there for hours on end, even if im beat because I know I can recover, and you need to train hard to be good, and I am more than decent at what i do, but without my adderall, running feels so slow, my legs feel so heavy which sometimes happens on it as well (forgetting to stretch or being sore), it feels much harder without it, and even going to train is daunting. the point im trying to make is that I feel like taking it is cheating, the perceived effort I feel when i run on it is so much less than without it, and granted sometimes you're just not feeling the run, or it wont clear your head, so its hard to push yourself, but I can run 4+ miles without it, however today i took it and ran 8 (this was like 8 hours ago), just pushed through the difficulty even though i was tired. I'm just sick of feeling like I can't workout without it or not feeling pumped, even though I can, or will. taking it makes me feel like im cheating, and that none of the progress I've made in the last year since leaving school, in terms of my weight, my skill, and my happiness really counts or isn't because I work hard, but all because of the pills. my grades my freshman year of college sucked, not because i was partying a lot, cause I was beyond used to having freedom and didnt abuse it, but because I was miserable, and im doing much better now, with the exception of feeling too tired to workout without it,even though if i know if start i can do it, or spending all day at work (construction/tiling until im back in school) worrying about being tired later, or feeling too tired after work without it. Sorry for this insanely long post, since I was a kid I tend to ramble when I write or talk, is this ridiculous to feel this way? I hate it, but at the same time, so many days I feel like I really need it. Again, sorry, so few of my friends or family get this, and the only few that can sympathize in a sense, tell me its irrational because i was prescribed it and diagnosed with it. I've always worked so hard to meet my own goals or expectations, I did well in high school because I wanted to feel good about my work, I work my ass off so i can be proud of myself, not because anyone tells me to, and I don't like feeling like I cant without some stupid pill. sincerely, thanks for anyone who responds.